Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Monti - D. Vittone

Sets with finite $\mathbb H$-perimeter and controlled normal

created by vittone on 23 May 2009
modified on 28 Nov 2012

[BibTeX]

Published Paper

Inserted: 23 may 2009
Last Updated: 28 nov 2012

Journal: Math. Z.
Volume: 270
Number: 1-2
Pages: 351-367
Year: 2012

Abstract:

In the Heisenberg group, we prove that the boundary of sets with finite H-perimeter and having a bound on the measure theoretic normal is an H-Lipschitz graph. Then we show that if the normal is, on the boundary, the restriction of a continuous mapping, then the boundary is an H-regular surface.

Keywords: Heisenberg group, H-perimeter, Intrinsic regular surfaces


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1